# SDR AALA20130907023

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 55,457 hours, 6,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT LT AISLE SEAT 42B MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT LT AISLE SEAT 42B.  OPERATIONS CHECKED NORMAL.
